# SDR ERAA201100001

- Difficulty date: January 4, 2011
- Submitted: January 6, 2011
- Operation: Air carrier
- Aircraft: N882EA
- Make and model: Dhav DHC8103
- Aircraft serial: 098
- Aircraft time: 47,604 hours, 67,642 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: A44700009
- Part serial: 0473
- Condition: Fractured
- Location: Spoiler
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ON LANDING PILOT REPORTED TWO CAUTION LIGHTS, NR 1 HYD ISO VLV AND ROLL SPLR INBD HYD AND LOSS OF BRAKING.  MAINTENANCE FOUND RIGHT, INBOARD ROLL SPOILER ACTUATOR HOUSING FRACTURED AROUND END CAP LEADING TO LOSS OF NR 1 HYDRAULIC SYSTEM FLUID. TOTAL TIME AND CYCLES ON ACTUATOR UNKNOWN.
